# SDR SWAA2022041392587

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 60,293 hours, 30,376 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER PANEL SUPPORT BEAM FORWARD 'Z' ANGLE IS CRACKED / [01] R&R L/H WING UPPER PANEL SUPPORT BEAM FORWARD 'Z' ANGLE BRACKET IN REF TO SRM 51-40-02. NO FURTHER. DEFECTS NOTED AT THIS TIME.
